# SDR ASAA2019021428493

- Difficulty date: February 14, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SHIELD IS CORRODED BETWEEN BS767 - BS787+6. GROUNDED - YES. REMOVED CORROSION ON SHIELD AT AFT PIT RT STA. 767-787+6 IAW SRM 53-60-15 FIG.103 DETAIL D. ORIGINAL MAT .050, MATERIAL LOSS .008, REMAINING MAT. .042 AND IS OUT OF LIMITS IAW SRM 53-60-15. REMOVED DAMAGED SHIELD AND REPLACED WITH NEW SHIELD IAW DWG# 146A0081 REV- AND SRM 51-40-02.
